Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




193 Publications

2014 | Journal Article | IST-REx-ID: 2255 | OA
Edelsbrunner H, Pausinger F. 2014. Stable length estimates of tube-like shapes. Journal of Mathematical Imaging and Vision. 50(1), 164–177.
View | Files available | DOI
 
2014 | Book | IST-REx-ID: 6853
Edelsbrunner H. 2014. A Short Course in Computational Geometry and Topology, Cham: Springer International Publishing, IX, 110p.
View | Files available | DOI
 
2013 | Journal Article | IST-REx-ID: 2304
Pausinger F. 2013. Van der Corput sequences and linear permutations. Electronic Notes in Discrete Mathematics. 43, 43–50.
View | DOI
 
2013 | Conference Paper | IST-REx-ID: 2807 | OA
Čadek M, Krcál M, Matoušek J, Vokřínek L, Wagner U. 2013. Extending continuous maps: Polynomiality and undecidability. 45th Annual ACM Symposium on theory of computing. STOC: Symposium on the Theory of Computing, 595–604.
View | Files available | DOI
 
2013 | Conference Paper | IST-REx-ID: 2812 | OA
Attali D, Bauer U, Devillers O, Glisse M, Lieutier A. 2013. Homological reconstruction and simplification in R3. Proceedings of the 29th annual symposium on Computational Geometry. SoCG: Symposium on Computational Geometry, 117–125.
View | Files available | DOI | Download Submitted Version (ext.)
 

Filters and Search Terms

type<>research_data

Search

Filter Publications